# SDR REXA201000314

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,213 hours, 19,316 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751451
- Part serial: 0572
- Condition: Inoperative
- Location: Mlg
- Part time: 22,212 hours, 19,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE.  MAINS STAYED DN & GREEN.  NOSE WAS WHT AND UP. QRH RUN. AIR RETURN.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10, OPS CHECK GOOD. REE DISC NR 1 AML 627435 FOR C/W PA & CLOSING  WORK ORDER.
